# SDR GTIA2020102635411

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 21,962 hours, 9,813 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pin
- Condition: Installed
- Location: O2 Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REF HEACO NR 32333 UNDER S/O 122068 FOUND PSU O2 GENERATOR AT ROW 11ABC WITH STORAGE SAFETY PIN INSTALLED.  REMOVED STORAGE SAFETY PINFROM CABIN PASSANGER 02 GENERATOR AT SEAT ROW 11ABC, IAW A320 MM 35-21-41-560-050-A PARA A STEP 4.
